MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 24/26 FR., STERILE; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 24/26 FR., STERILE; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR
Model Number 27040GP1-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The electrode broke during a procedure, and the customer believes that a piece broke off into the patient and had to be retrieved.There was no patient injury.
 
Additional Manufacturer Narrative
Product will not be returned for evaluation.Further information about the event has been requested and is pending receipt; a supplement report will be submitted, if necessary.
 
Additional Manufacturer Narrative
Product has been returned.The findings determined customer use.The distal loop is broken from the housing shaft and the loop is missing.The proximal prongs are burnt, and the insulation is missing.

Brand Name
CUTTING LOOP, BIPOLAR, 24/26 FR., STERILE
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245-5017
4242188738
MDR Report Key15020462
Report Number9610617-2022-00119
Device Sequence Number19462399
Product Code FAS
UDI-Device Identifier04048551393482
UDI-Public4048551393482
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP1-S
Device Catalogue Number27040GP1-S
Device Lot NumberXO30
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown